Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Topological proofs of uniqueness theorems in the theory of differential and integral equations


Author: Erich Rothe
Journal: Bull. Amer. Math. Soc. 45 (1939), 606-613
DOI: https://doi.org/10.1090/S0002-9904-1939-07048-1
MathSciNet review: 0000093
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1939-07048-1